Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/s00208-010-0549-8> ?p ?o }
Showing triples 1 to 15 of
15
with 100 triples per page.
- s00208-010-0549-8 doi "10.1007/s00208-010-0549-8".
- s00208-010-0549-8 first1 "Yongdong".
- s00208-010-0549-8 first2 "Naichung Conan".
- s00208-010-0549-8 isCitedBy Freudenthal_magic_square.
- s00208-010-0549-8 isCitedBy Symmetric_space.
- s00208-010-0549-8 issue "1".
- s00208-010-0549-8 journal "Mathematische Annalen".
- s00208-010-0549-8 last1 "Huang".
- s00208-010-0549-8 last2 "Leung".
- s00208-010-0549-8 pages "79–106".
- s00208-010-0549-8 ref "harv".
- s00208-010-0549-8 title "A uniform description of compact symmetric spaces as Grassmannians using the magic square".
- s00208-010-0549-8 url Thesis%20Yong%20Dong%20Huang.pdf.
- s00208-010-0549-8 volume "350".
- s00208-010-0549-8 year "2010".